MathSciNet Relay Station
MathSciNet bibliographic data
MR2869060 11K38 (60F15)
Fukuyama, Katusi; Watada, Tetsujin A metric discrepancy result for lacunary sequences. Proc. Amer. Math. Soc. 140 (2012), no. 3, 749–754.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement